# SDR QMLA2024080220095

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N959MA
- Make and model: Pilats PC1247
- Aircraft serial: 684
- Aircraft time: 8,411 hours, 8,615 cycles
- Engine: Pwa PT6A67
- Engine time: 118 hours, 128 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0012AC11
- Part serial: 0245
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THE STICK SHAKER ACTIVATED CONTINUOUSLY WITH THE PUSHER CAWS LIGHT ILLUMINATED.  RETURNED TO AIRPORT FOR LANDING.
